# SDR A6WA200740118

- Difficulty date: March 12, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 7,647 hours, 6,958 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WHILE RETRACTING FLAPS FROM 20 DEGREES.  COMPLIED WITH QRH, FLAPS FAIL CAUTION MESSAGE ON ED1.  COMPLIED WITH SUPPLEMENT 98-018A, NO FLAP TWISTING, SKEWING OR DEFORMATION NOTED.  RESET CIRCUIT BREAKER ONCE, MESSAGE CLEARED, FLAPS OPERATE NORMALLY.  (K)
